MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0510SF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2018.Lot 171990: (b)(4) items manufactured and released on 10 october 2017.Expiration date: 2022-11-05.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 3 months after primary the surgeon revised the patient for infection.An i&d was performed and the liner was swapped successfully.The pathogen is unknown.
 
Additional Manufacturer Narrative
On 12th of june 2019 we received the information that the patient involved in the complaint is male and not female.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8188870
Report Number3005180920-2018-01035
Device Sequence Number2119093
Product Code JWH
UDI-Device Identifier07630030818240
UDI-Public07630030818240
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2022
Device Catalogue Number02.07.0510SF
Device Lot Number171990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;